Results 1 to 11 of 11
  1. #1
    ridedivefx's Avatar
    ridedivefx is offline Associate Member
    Join Date
    May 2007
    Posts
    367

    Tren Ace/prop and god damn Itch!!!

    Hey Guys,

    I have tried almost all compounds but 1st time with Ace. Had the regular sides with TrenE - sweating, insomnia but 1st time with Ace.

    I do not have crazy sides like TrenE just mild sweating and no insomnia yet and abs no cough but middle of week two and I have crazy itching all over my body. If I scratch then it becomes intolerable, and after scratching the area gets red and bumpy which goes away but its driving me crazy. A quick search suggested its the toxicity of the liver and body trying to get rid of them. 1st sign of liver problems...

    Is this True?
    If not what are the reasons for the itch?
    Should I reduce the dosage?
    Any other suggestions?

    Cycle: 75mg prop/50mg TrenA ED (start of week 3) - Cutting with 500-800 cals below maintenance
    caber/Aromasin on hand but not used yet.
    Done many cycles 1st time experiencing this.

    All Tren Ace users who ITCH please chime in!

  2. #2
    gixxerboy1's Avatar
    gixxerboy1 is offline ~VET~ Extraordinaire~
    Join Date
    Sep 2001
    Location
    Texas
    Posts
    32,803
    could be an allergic reaction to something. Try taking benadryl and see if it clears up
    If people can't tell your on steroids then your doing them wrong

  3. #3
    Join Date
    Aug 2010
    Posts
    7,800
    I've never had the itch from Tren A, I just had the coughs. Benedryl does sound like a good idea.

  4. #4
    stpete is offline Banned
    Join Date
    Jun 2008
    Location
    Kitchen, Gym, Kitchen....
    Posts
    13,716
    That's odd...Did you make this yourself?
    Last edited by stpete; 07-09-2012 at 01:17 AM.

  5. #5
    ridedivefx's Avatar
    ridedivefx is offline Associate Member
    Join Date
    May 2007
    Posts
    367
    Got the gear from a very old source of mine I trust. I do not have allergies of any kind at all not even pollen maybe a slight discomfort to dust mites but other than that nothing like breaking hives. I did take Zyrtec antihistamine and it helped, calmed the itching and then i slept like a log.

    I am just concerned cause google says it might be a sign of something bigger that is at risk or wrong, most likely liver etc. 1st time with Ace so I don't know how my body will react to it but nothing like this happened with me on TrenE

    Will keep you guys posted if it gets worse or was a one off think. Gonna keep everything the same with the cycle

  6. #6
    HitIt's Avatar
    HitIt is offline Knowledgeable Member
    Join Date
    Apr 2010
    Location
    Dirty South, GA Coast
    Posts
    1,705
    any signs of jaundice?

  7. #7
    mcfrankie is offline New Member
    Join Date
    Jul 2012
    Location
    Orlando
    Posts
    24
    Is your blood pressure spiking??

  8. #8
    rampaige77's Avatar
    rampaige77 is offline Associate Member
    Join Date
    Jun 2012
    Location
    oly wa
    Posts
    266
    Blog Entries
    1
    man ive used quite a bit of tren mixed with D-bol , test , anavar , A-50 (That was fun) , primo , & this has never happened

  9. #9
    ridedivefx's Avatar
    ridedivefx is offline Associate Member
    Join Date
    May 2007
    Posts
    367
    No Signs of Jaundice but I am keeping a close eye (punn intended) on it. I have had jaundice before non cycle related so I know how badly it sucks.

    Pinned again and no itching yet nor the next day - Could be an allergic reaction to something i have no idea about cause I dint do anything out of the norm. Oh well lets hope it is a one time think

    Thanks guys

  10. #10
    ironbeck's Avatar
    ironbeck is offline Knowledgeable Member
    Join Date
    Jan 2012
    Location
    USA
    Posts
    3,514
    Blog Entries
    1
    I'm stumped on this one, ppl can develop allergies that they never had before. It could be as simple as your laundry detergent. I doubt its your AAS. perhaps your skin is dried out? This may sound girly, but I think its called sss after shower with seasemy oil, and rub it all over your body when done showering before drying off.

  11. #11
    ridedivefx's Avatar
    ridedivefx is offline Associate Member
    Join Date
    May 2007
    Posts
    367
    To All,

    So after researching till my eyes bled from reading and staring the comp it turns out that TrenAce has the potential to cause allergic reaction. The allergic reaction is also caused in the cattle very visible on their skin when fina is used. The reaction happens in humans but since every one is unique the reactions are unique too. Some get extreme form of hives other just itching and redness of the skin. Those who dun get anything are the lucky bastards!

    BUT my Tren most likely be made from poweder so it could be the die or the ester or whatever....

    Since I am almost 3 weeks in (2days) shy into my prop/tren cycle I am going to drop Ace as badly as it hurts to do so specially since trenE was fine

    Original: 75mp prop/50mg TrenA ED

    Modified: 100mg prop/100mg proviron ED followed by PCT. - Gonna add a fat burner and keep the cals the same 500-800 below maintenance.

    Tren should be out of the system quickly and If i get well then its def the culprit

    Anyone interested in a 10ml unused vial of TrenA LOL ------------- kidding!

    Hope this helps others who are in a similar situation!

    BTW: I would have sucked it up just to get the cycle done but its extremely embarrassing when a girls runs her nails on your skin lightly and you break out and start itching - its worse than pre- mature ej!!!
    Last edited by ridedivefx; 07-11-2012 at 07:09 AM.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •